Tampere University of Technology

TUTCRIS Research Portal

Localized nonlinear wavepackets with radial-azimuthal modulated nonlinearity and an external potential

Research output: Contribution to journalArticleScientificpeer-review

Standard

Localized nonlinear wavepackets with radial-azimuthal modulated nonlinearity and an external potential. / Zhong, Wei Ping; Belić, Milivoj R.; Assanto, Gaetano.

In: Physica Scripta, Vol. 84, No. 5, 055001, 11.2011.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Zhong, Wei Ping ; Belić, Milivoj R. ; Assanto, Gaetano. / Localized nonlinear wavepackets with radial-azimuthal modulated nonlinearity and an external potential. In: Physica Scripta. 2011 ; Vol. 84, No. 5.

Bibtex - Download

@article{8cb4871d2b2c4de7abd252911e7aa374,
title = "Localized nonlinear wavepackets with radial-azimuthal modulated nonlinearity and an external potential",
abstract = "We analytically investigated two-dimensional localized nonlinear waves in Kerr media with radial and azimuthal modulation of the nonlinearity and in the presence of an external potential. The solutions have been derived through the similarity transformation. We demonstrate that the properties of nonlinear waves are determined by two parameters: a whole number n (the index of the Jacobi elliptical waves) and an integer m (the topological charge). Our results indicate that the dynamic evolution, including cnoidal and snoidal waves, can be strongly affected by these two parameters, providing an approach to controlling nonlinear waves by an appropriate radial-azimuthal modulation of the nonlinearity, with an appropriate external potential.",
author = "Zhong, {Wei Ping} and Belić, {Milivoj R.} and Gaetano Assanto",
year = "2011",
month = "11",
doi = "10.1088/0031-8949/84/05/055001",
language = "English",
volume = "84",
journal = "Physica Scripta",
issn = "0031-8949",
publisher = "IOP Publishing",
number = "5",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Localized nonlinear wavepackets with radial-azimuthal modulated nonlinearity and an external potential

AU - Zhong, Wei Ping

AU - Belić, Milivoj R.

AU - Assanto, Gaetano

PY - 2011/11

Y1 - 2011/11

N2 - We analytically investigated two-dimensional localized nonlinear waves in Kerr media with radial and azimuthal modulation of the nonlinearity and in the presence of an external potential. The solutions have been derived through the similarity transformation. We demonstrate that the properties of nonlinear waves are determined by two parameters: a whole number n (the index of the Jacobi elliptical waves) and an integer m (the topological charge). Our results indicate that the dynamic evolution, including cnoidal and snoidal waves, can be strongly affected by these two parameters, providing an approach to controlling nonlinear waves by an appropriate radial-azimuthal modulation of the nonlinearity, with an appropriate external potential.

AB - We analytically investigated two-dimensional localized nonlinear waves in Kerr media with radial and azimuthal modulation of the nonlinearity and in the presence of an external potential. The solutions have been derived through the similarity transformation. We demonstrate that the properties of nonlinear waves are determined by two parameters: a whole number n (the index of the Jacobi elliptical waves) and an integer m (the topological charge). Our results indicate that the dynamic evolution, including cnoidal and snoidal waves, can be strongly affected by these two parameters, providing an approach to controlling nonlinear waves by an appropriate radial-azimuthal modulation of the nonlinearity, with an appropriate external potential.

UR - http://www.scopus.com/inward/record.url?scp=80755143598&partnerID=8YFLogxK

U2 - 10.1088/0031-8949/84/05/055001

DO - 10.1088/0031-8949/84/05/055001

M3 - Article

VL - 84

JO - Physica Scripta

JF - Physica Scripta

SN - 0031-8949

IS - 5

M1 - 055001

ER -